# SDR AALA202305045039

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 63,790 hours, 37,527 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LAVATORY DOOR STICKS AND BINDS ON DOOR BOTTOM CAUSING THE DOOR TO BE DIFFICULT TO OPEN / CLOSE IN FLIGHT. MAINTENANCE ADJUSTED THE DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
